If you need an accessible version of this item please contact JSTOR User Support

Building Iteration Trees

Alessandro Andretta
The Journal of Symbolic Logic
Vol. 56, No. 4 (Dec., 1991), pp. 1369-1384
DOI: 10.2307/2275481
Stable URL: http://www.jstor.org/stable/2275481
Page Count: 16
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Building Iteration Trees
Preview not available

Abstract

It is shown, assuming the existence of a Woodin cardinal δ, that every tree ordering on some limit ordinal $\lambda < \delta$ with a cofinal branch is the tree ordering of some iteration tree on V.

Page Thumbnails

  • Thumbnail: Page 
1369
    1369
  • Thumbnail: Page 
1370
    1370
  • Thumbnail: Page 
1371
    1371
  • Thumbnail: Page 
1372
    1372
  • Thumbnail: Page 
1373
    1373
  • Thumbnail: Page 
1374
    1374
  • Thumbnail: Page 
1375
    1375
  • Thumbnail: Page 
1376
    1376
  • Thumbnail: Page 
1377
    1377
  • Thumbnail: Page 
1378
    1378
  • Thumbnail: Page 
1379
    1379
  • Thumbnail: Page 
1380
    1380
  • Thumbnail: Page 
1381
    1381
  • Thumbnail: Page 
1382
    1382
  • Thumbnail: Page 
1383
    1383
  • Thumbnail: Page 
1384
    1384